# SDR ASAA2018122647546

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 18,431 hours, 6,119 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER RECALL FOR THE DESCENT CHECK AT CRUISE THE LEFT PACK LIGHT ILLUMINATED. PACK LIGHT EXTINGUISHED UPON RESETTING THE MASTER CAUTION. GROUNDED - YES. ACCOMPLISHED B737-900 FIM TASK 21-53-00-810-809, LEFT PACK LIGHT RESETS, OPERATED LEFT PACK COOLING SYSTEM AND OPERATES NORMAL. PACK /ZONE TEMP CONTROLLER BITE TEST PER B737-900 AMM TASK 21-61-00-700-806-002 NO CURRENT FAULTS, OPS CK GOOD.
